# SDR AWXA0001030

- Difficulty date: December 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Seat 2b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2B INOP.  REPAIRED BROKEN WIRE, OPERATIONALLY CHECKS GOOD
